# SDR FDEA202009222290

- Difficulty date: September 22, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 35,828 hours, 19,340 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: A5378125520051
- Condition: Cracked
- Location: Frame 61
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ACTUATOR SUPPORT BEAM BETWEEN FR61-FR62 Y-1456 - Y-1959 FOUND   2EA CRACKS AS MARKED REPLACED AFT CARGO DOOR ACTUATOR CRACKED SUPPORT BEAM BETWEEN FR61-FR62 Y-  1456 - Y-1959  PER A300-600F SRM51-40-21. INSTALLED THE AFT CARGO DOOR ACTUATOR AND   TESTED NORMAL REF AMM52-33-18-04. THE REPAIR CATEGORY "A",   MINOR REPAIR IAW GMM 6-2-100.
